Mathematics and Computer Science

Volume 3, Issue 1, January 2018

  • Annamalai’s Computing Model for Algorithmic Geometric Series and Its Mathematical Structures

    Chinnaraji Annamalai

    Issue: Volume 3, Issue 1, January 2018
    Pages: 1-6
    Received: 6 October 2017
    Accepted: 24 October 2017
    Published: 20 December 2017
    Abstract: This paper presents a new mathematical model for formation as well as computation of geometric series and summability in step-by-step procedures. Also, it provides mathematical structures for geometric series-ordered terms. The novel mathematical model uses Annamalai’s computing method of geometric series and summability, which provided a technique... Show More
  • A Research Approximation to Generalized Riemann Derivatives by Integral Operator Families

    Lutfi Akin

    Issue: Volume 3, Issue 1, January 2018
    Pages: 7-12
    Received: 23 November 2017
    Accepted: 4 December 2017
    Published: 19 January 2018
    Abstract: Approximation theory has very important applications of polynomial approximation in various areas of functional analysis, Harmonic analysis, Fourier analysis, application mathematic, operator theory in the field generalized derivatives and numerical solutions of differential and integral equations, etc. Integral operators is very important in Harmo... Show More
  • Handling and Stability Analysis of Vehicle Plane Motion

    Verbitskii Vladimir Grigorievich, Bezverhyi Anatoliy Igorevich, Tatievskyi Dmitry Nikolayevich

    Issue: Volume 3, Issue 1, January 2018
    Pages: 13-22
    Received: 19 January 2018
    Accepted: 2 February 2018
    Published: 23 February 2018
    Abstract: The work analyzes the properties of handling and bicycle vehicle model motion stationary states manifold stability taking into account drift force nonlinear characteristics. Determining single two-axle vehicle nonlinear model stationary states and analyzing their stability were based on a graphical method (Y. M. Pevzner, H. Pacejka). It has its dis... Show More
  • Some New Traveling Wave Solutions of Modified Camassa Holm Equation by the Improved G'/G Expansion Method

    Rida Tassew Redi, Akalu Abriham Anulo

    Issue: Volume 3, Issue 1, January 2018
    Pages: 23-45
    Received: 17 January 2018
    Accepted: 16 February 2018
    Published: 9 April 2018
    Abstract: In this article, the improved G'/G-expansion method has been implemented to generate travelling wave solutions, where G(ŋ) satisfies the second order nonlinear ordinary differential equation. To show the advantages of the method, the Simplified Modified Camassa Holm (SMCH) equation has been investigated. Nonlinear partial differential equations ha... Show More